MAUDE Adverse Event Report: CARDINAL HEALTH PORT GIENTRI 12FR SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH PORT GIENTRI 12FR SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 7771210
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the patient had the device in under intermittent suction.The suction was increased to over 400mm/hg with little result.The product was pulled, an og (oral gastric tube) was placed, and a substantial volume of gastric contents were pulled.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.A sample analysis could not be performed because no photo or sample was received.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.Based on the present information, and because no photo or sample was received, the root cause could not be determined.No action plan could be performed.The current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing site will continue to monitor the process, customer complaints, and feedback notifications for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
PORT GIENTRI 12FR SALEM SUMP
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13618997
Report Number9612030-2022-03182
Device Sequence Number4368671
Product Code FEG
UDI-Device Identifier10884521004368
UDI-Public10884521004368
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7771210
Device Catalogue Number7771210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/11/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown